# SDR SWIA201437223

- Difficulty date: April 4, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARNESS SHEATHING CHAFED.  C-CHECK, REPAIRED DAMAGED HEAT SHRINK ON SERVICE DOOR WIRE HARNESS CONVELEX TUBING IAW REO.
